does it get better? i was expecting to feel good after taking it , but i dont feel good, not sick but aches and pains in legs and tired. jonesing for some oxy bad. but trying to stay strong. im also a pain patient. have injuries in both knees.
You are probably so worn out and stressed from trying to make the decision to start suboxone and actually doing it. And you may need a dosage adjustment, that I will leave up to your doctor. Make sure you have someone close by to talk to for support. See if you can take the COWS test, the checklist that lets you rate symptoms of withdrawl from 0 to 4, 0 being none at all and 4 being severe, and let your doctor know if you come up higher than 24 on this test. If you are good on the computer, look for it on this site and take it. Can you find anything to soothe you, a hot tub maybe. I hate that you are feeling bad. I found that my appetite was really off and I couldn't tolerate food that was very hot or cold. I started with yogurt and fruit, and I hated fruit. Don't take the suboxone close to bedtime. Drink lots of fluid and get some sleep. Find some group therapy to go to, or NA or AA. You will need support. Hope you feel alot better very soon.
Joey, this is Patti again. I wanted to check on you and see if you felt any better. I sure hope so. There are a couple of people on here who really are experts on suboxone and have taken it before. One is Robert_325 and one is mpvt. Look in the members section of the suboxone and opiate dependent group and you will find them, and can ask a private question if you need to. They work with this in their day jobs. Please find some sort of group, NA, AA, or other group counseling and go to a meeting. I worry about the cravings, I pray for your resolve. Personally, it takes 2 hours for my suboxone for full effect. Did the doctor tell you to keep some sort of diary or log to chart how you felt? If not, do it anyway.Write down what time you take your suboxone and how much you have had to eat,and how long you slept. Then list things like, I am still in pain, I am anxious, I have goosepimple flesh, watery eyes or nose, stomach cramps, #3 (diarhea) and grade each symptom from 0 to 4, wait 30 minutes after the suboxone and take the same quiz. Do it at 1 hour and 2 hours as well and take this to the doctor when you go or have it handy when you call him. This will help determine if you need a dosage change. You can break the pill into halves and quarters and not take a whole pill every time. Get to an AA meeting, if that is all that is around and listen to see when someone says they are an addict,as opposed to an alcoholic. Even if you feel like a fish out of water, make it a point to talk to other addicts after the meeting. They are usually really really nice and want to help you. Ask if anyone else is on suboxone. You're gonna be alright, you just need some time to adjust to the new medicine. I have to work today, but, I will be checking on you later if you don't mind. Have a great day!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started suboxone yesterday,i take one 8 mg tab and a half. I still dont feel quite right.does
Updated 6 Nov 2009 • 1 answer
Updated 3 Oct 2010 • 2 answers
Updated 11 Oct 2010 • 2 answers
Updated 9 Feb 2014 • 3 answers
Updated 7 May 2012 • 10 answers